MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR FLOTRAC SENSOR; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

EDWARDS LIFESCIENCES DR FLOTRAC SENSOR; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Model Number MHD8
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product is expected to be returned for analysis; however, it has not yet been received.Upon the return of the product a supplemental report will be sent with the investigation results.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
As reported, before opening the package of this flotrac sensor, the package was found broken and the sterility was affected.There was no patient involved.
 
Additional Manufacturer Narrative
Updated section d9, h6 (component code), h6 (type of investigation), h6 (investigation findings) and h6 (investigations conclusions).The device was received for evaluation.The report of "package was found broken and the sterility was affected" was confirmed.As received both shelf box and tray were crushed at one side.A section of the seal, approximately 12 cm, of tyvek tray was found open.Complete adhesive transfer was observed at open seal area.The product sterility had been compromised.No visible damage or abnormality was observed from returned kit.The findings were aligned to the customer picture.The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.The most likely cause is related to handling of the device during shipping, unpacking or storage.Packaging at bd is thoroughly tested through design verification to prove resiliency to withstand various conditions such as environmental, distribution and aging.During the manufacturing process there are controls to avoid potential causes related to the reported malfunction.

Brand Name
FLOTRAC SENSOR
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key22382421
Report Number2015691-2025-05363
Device Sequence Number9355073
Product Code DRS
UDI-Device Identifier00690103194609
UDI-Public(01)00690103194609(17)260508(11)240508(10)65785932
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K242909
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/08/2026
Device Model NumberMHD8
Device Lot Number65785932
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Supplement Date Received by Manufacturer09/08/2025
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown